# SDR C2XA04SH108

- Difficulty date: February 26, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N14508
- Make and model: Emb EMB-135ER
- Aircraft serial: 145220
- Aircraft time: 7,805 hours, 7,660 cycles
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14524119007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK THE MAIN DOOR THRESHOLD SILL SUPPORT WAS FOUND TO BE CORRODED AT FRAME 15 TO 18 AND STRINGER 15 LT.   MAINTENANCE REMOVED AND REPLACED THE AFFECTED SILL SUPPORT IAW AMM 20-10-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
